Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/72395
DC Field | Value | Language |
---|---|---|
dc.contributor.author | González Sánchez, Luis | en_US |
dc.date.accessioned | 2020-05-13T20:11:08Z | - |
dc.date.available | 2020-05-13T20:11:08Z | - |
dc.date.issued | 2010 | en_US |
dc.identifier.issn | 0020-739X | en_US |
dc.identifier.other | WoS | - |
dc.identifier.uri | http://hdl.handle.net/10553/72395 | - |
dc.description.abstract | A new method for proving, in an immediate way, many combinatorial identities is presented. The method is based on a simple recursive combinatorial formula involving n+1 arbitrary real parameters. Moreover, this formula enables one not only to prove, but also generate many different combinatorial identities (not being required to know them a priori), simply by assigning adequate values to those parameters. The identities all flow swiftly from one simple theorem and the presentation is self-contained. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | International Journal of Mathematical Education in Science and Technology | en_US |
dc.source | International Journal Of Mathematical Education In Science And Technology [ISSN 0020-739X], v. 41 (3), p. 359-372, (2010) | en_US |
dc.subject | 120205 Análisis combinatorio | en_US |
dc.subject.other | Pascal's triangle | en_US |
dc.subject.other | Pascal's formula | en_US |
dc.subject.other | Recursive combinatorial formula | en_US |
dc.subject.other | Combinatorial identity | en_US |
dc.title | A new approach for proving or generating combinatorial identities | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1080/00207390903398382 | en_US |
dc.identifier.scopus | 77951270519 | - |
dc.identifier.isi | 000213249700006 | - |
dc.contributor.authorscopusid | 7202218949 | - |
dc.identifier.eissn | 1464-5211 | - |
dc.description.lastpage | 372 | en_US |
dc.identifier.issue | 3 | - |
dc.description.firstpage | 359 | en_US |
dc.relation.volume | 41 | en_US |
dc.investigacion | Ciencias | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 1802854 | - |
dc.description.numberofpages | 14 | en_US |
dc.utils.revision | Sí | en_US |
dc.contributor.wosstandard | WOS:Gonzalez, L | - |
dc.date.coverdate | Enero 2010 | en_US |
dc.identifier.ulpgc | Sí | es |
dc.description.esci | ESCI | |
dc.description.erihplus | ERIH PLUS | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.fullName | González Sánchez, Luis | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
7
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
6
checked on Mar 30, 2025
Page view(s)
152
checked on May 4, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.